# SDR HEEA079128

- Difficulty date: May 22, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,395 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 412030009107
- Part serial: A6X
- Condition: Separated
- Location: Service Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DECK SEPARATION.
